# SDR CA070730003

- Difficulty date: July 16, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 25,876 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R333482F12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER LEVELLING OFF AT 20000 FT, THE RT PILOTS WINDSCREEN CRACKED.  A/C BEGAN A DESCENT TO 5500 FT AND RETURNED TO BASE UNPRESSURIZED WITH NO FURTHER INCIDENT. WINDSHIELD HEAT WAS IN USE WITH NO OVERHEAT CAPTIONS.A NEW WINDSCREEN WAS INSTALLED WITH NO ABNORMALITIES IN ITS REMOVED AND REPLACED. (TC NR 20070730003)
